# SDR 06FDEA1633

- Difficulty date: April 28, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/EDGE TELESCOPIC DUCT CUT-OUT UPPER SURFACE INBD AND OUTBD CORNER FOUND CRACKED.  LT WING FIXED L/EDGE TELESCOPIC DUCT CUT-OUT UPPER SURFACE INBD AND OUTBD CORNER CRACKED AREA REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5730-97743, TITLE: "WINGS LT WING LEADING EDGE SKIN CRACKS AT TELESCOPING DUCT CUTOUT".  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
